Alert archive / Wyoming / Flash Flood Warnings in 2023
Flash Flood Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 21, 2023, 4:54 PM MDT for Laramie County, Wyoming; Kimball County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2023, 4:54 PM MDT (22:54 UTC)
- Expired
- Jun 21, 2023, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:30 PM MDT | FLASH FLOOD | 8 S Pine Bluffs, WY | Video of water flowing over road and pooling in fields. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
The text
As transmitted.
453
WGUS55 KCYS 212254
FFWCYS
NEC105-WYC021-220200-
/O.NEW.KCYS.FF.W.0010.230621T2254Z-230622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
454 PM MDT Wed Jun 21 2023
The National Weather Service in Cheyenne has issued a
* Flash Flood Warning for...
Southwestern Kimball County in the panhandle of Nebraska...
Southeastern Laramie County in southeastern Wyoming...
* Until 800 PM MDT.
* At 454 PM MDT, trained weather spotters reported thunderstorms
producing heavy rain south of Bushnell Nebraska. Between 1.5 and
2 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pine Bluffs and Panorama Point.
This includes the following highways...
Interstate 80 in Nebraska near mile marker 15.
Interstate 80 in Wyoming between mile markers 401 and 402.
Flooding is ongoing in western Kimball County and may advance
eastward with new storms developing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 4101 10413 4110 10412 4119 10408 4115 10390
4120 10376 4112 10370 4100 10381
FLASH FLOOD...OBSERVED
$$
AJA1 follow-up statement
804
WGUS75 KCYS 220150
FFSCYS
Flash Flood Statement
National Weather Service Cheyenne WY
750 PM MDT Wed Jun 21 2023
NEC105-WYC021-220200-
/O.EXP.KCYS.FF.W.0010.000000T0000Z-230622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kimball NE-Laramie WY-
750 PM MDT Wed Jun 21 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
SOUTHWESTERN KIMBALL AND SOUTHEASTERN LARAMIE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4101 10413 4110 10412 4119 10408 4115 10390
4120 10376 4112 10370 4100 10381
$$
AJAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 1:27 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 21, 1:27 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 127 PM MDT Wed Jun 21 2023 .UPDATE... Issued at 1254 PM MDT Wed Jun 21 2023 An all-hazards severe weather event, including large destructive hail, damaging winds, and a few tornadoes, remains possible this afternoon throughout much of southeast Wyoming and western Nebraska. As of 19z, several mesoscale features are becoming apparent as we begin to zero-in on heightened risk areas in today's event. Abundant moist upslope flow is apparent in surface obs over nearly all of western Nebraska and southeast Wyoming, with a 61 degree dew point recently observed at KCYS. At the surface, a pseudo- dryline boundary is continuing its retreat westward into the Laramie Basin, with a 50 degree dewpoint and southeasterly winds observed last hour at KLAR. This boundary, while no longer evident on radar, is still discernible on satellite as it retreats underneath a developing cumulus field west over the Snowy Range foothills and eastern Shirley Mountains. Convective initiation appears imminent within the next hour in these locations, per agitation on latest GOES Day-Cloud-Phase satellite imagery and the uncapped atmosphere depicted on latest RAP surface analysis. One or two dominant cells may emerge along this boundary, which is supported by a highly consistent run-to-run signal in CAM guidance. 40-50+ knots of bulk shear, curved hodographs with sufficient mid-level flow, and southeasterly inflow will support supercellular storm modes. Therefore, a heightened threat of large to extremely large hail, and a tornado risk, is possible over Albany, Platte, and northern Laramie counties over the next few hours. Farther east, abundant upslope stratus cloud cover is locked-in over the I-25 corridor north of Cheyenne. The result has been a stable airmass throughout eastern Platte county, Goshen, Converse and Niobrara counties in Wyoming and points eastward in northwest Nebraska. If current trends continue, the severe weather threat may be greatly delayed in these areas until this cloud cover can erode. Any dominant supercells that emerge from the Laramie Basin will likely continue through the Laramie Range, but may ultimately weaken as they approach the I-25 corridor in this scenario. If stratus can erode and surface heating can commence, supercells with a large hail and tornado threat may be able to continue east of the I-25 corridor. Will continue monitoring trends this afternoon in this area. Finally, in far southwest Nebraska, capping has eroded and severe thunderstorms have commenced. 2" hail has already been reported with a transient, southwest-drifting supercell over KSNY. Flow aloft is not as fast in this area, with only 25-40 knots of bulk shear as a result as opposed to 40-55 knots farther north and west of the Laramie Range. Therefore, a more chaotic storm mode is expected for now over southwest Nebraska and possibly even eastern Laramie County Wyoming as storms drift west-south-westward. With such abundant surface moisture in place (Tds AOA 65 degrees) and small but still curved low-level hodographs in place per CAM guidance, any dominant cells that can maintain some discrete nature will still pose a large hail threat as well as a brief tornado threat. The tornado threat in southwest Nebraska/SE WY will be locally enhanced near any cells that interact with surface boundaries/outflows that have developed over the course of the afternoon. && .SHORT TERM...(Today and tonight) Issued at 320 AM MDT Wed Jun 21 2023 Main forecast concern today surrounds the potential for severe thunderstorms for southeast WY and western NE with multiple hazards in play including large hail, damaging winds, heavy rainfall leading to potential flash flooding, and tornadoes possible. Currently, latest satellite and radar imagery shows a cold front positioned north of KCYS that has begun to stall out as low stratus and fog has developed along the I-80 corridor out to Sidney. KCYS dropped to 1/4 mile earlier, but seems to be bouncing back up to 2 miles with similar observations at KSNY and KIBM. Expecting patchy fog to continue early this morning across southeast WY through the southern NE Panhandle. Southwest flow aloft continues with the upper level low to the northwest with passing shortwave disturbances in the flow across the Rockies today that will lead to lee cyclogenesis and continued near surface moisture advection with southeasterly flow bringing mid-60 dew points to western NE and possibly cross in the WY border. An inverted trough extending northward from CO will lead to a convergence boundary setting up across the NE Panhandle later today that will be one focal point for CI in addition to the Laramie Range. The overnight SPC Outlook update did introduce a 5% tornado probability area east of Cheyenne extending up to southern Goshen Co and into portions of the southern NE Panhandle. Steep mid-level lapse rates exceeding 8 C/km ahead of the shortwave over top of the moist boundary layer will lead to 1500-2000 J/kg MLCAPE developing along the higher terrain by mid- afternoon. Low level moisture boundary looks to be strongest along the Laramie Range from Chugwater up through Douglas so could see a few storms develop here moving east-northeast with 45-50 kt of 0-6 km shear leading to potential severe storms. CAPE profiles will be largest along the North Platte River valley from Wheatland through Torrington and Scottsbluff, especially with a lot of positive area in the hail growth zone (-10C to -30C) leading to the potential for large hail through the early evening. Surface easterlies with the Chugwater cyclone will enhance low level SRH, but looks to be best in the early evening as 700mb flow increases leading to 0-1 km SRH values climbing above 200 m2/s2. This will lead to potential tornado development, especially with more discrete cells whose inflow is not contaminated by colder surface air from nearby storms. Now shifting back east, the other area for potential CI will be near the stalled front/convergence boundary over the NE Panhandle. CAMs have been hinting at surface northwesterlies across the northern Panhandle with surface southeasterlies farther south that could lead to further moisture pooling near the North Platte River valley. This will lead to near 3500 J/kg of MLCAPE developing with shear profiles (mainly due to good directional change) well capable of supercellular structures. While hi-res guidance is not all in agreement on successful CI before 23z in this area, any discrete cells that develop in this environment will be capable of significant large hail with around baseball size possible. Additionally, hodograph curvature with 0-1 km SRH values approaching 100 m2/s2 and increased surface vorticity in the presence of the stalled front could lead to tornado development late this afternoon. Another hazard to consider will be heavy rainfall and flash flooding as 1-hr FF guidance for these areas in 1-1.5 inches and Bunkers right-mover motion looks to only be 10 kt over the NE Panhandle. Ultimately, initially discrete cells will become more widespread leading to cold pool organization and MCS development in the early evening through midnight. CAMs are very mixed on the exact locations of convection today, but all solutions seem to end with a line of storms propagating eastward through late tonight. While severe hail will still be possible, this will most likely cut off the potential for large hail and mostly transition to a damaging wind threat along with heavy rainfall with possible flash flooding. tl;dr Severe thunderstorms likely this afternoon and evening across the area. Be weather aware this afternoon and have multiple ways to receive warnings! .LONG TERM...(Thursday through Tuesday) Issued at 320 AM MDT Wed Jun 21 2023 Forecast still on track. Severe storms are the primary concern for Thursday and Friday. Followed by a possible high wind event Friday night into Saturday. Lingering showers and storms look like a good bet Thursday morning as upper trough slowly moves east into central Nebraska. Shortwave ridge moves through fairly quickly Thursday morning with the ridge axis located along the Kansas/Colorado state line...north into the Panhandle into western South Dakota by 18Z Thursday. Surface frontal boundary looks to lay along a line from Denver to Laramie to Rawlins Thursday afternoon. Begin to see some upper level energy from the southwest. GFS soundings continue to show a capping inversion around 640mbs for areas east of the front. Still forecasting MUCAPE around 2000 J/KG with 0-6km shear around 35kts. SPC has a Slight Risk area for severe thunderstorms for Laramie...Albany and southern Platte and Goshen Counties with a Marginal Risk area out into the Panhandle for Thursday. Will need to see if overnight stratus breaks up in time for convection initiation. Could be seeing stratus all day that would limit convection significantly. A day 3 Slight Risk for the Panhandle into Platte/Goshen/Converse/Niobrara Counties for Friday. Friday looks to be the more significant day for severe thunderstorms as MUCAPE back up into the 3000J/KG range with 0-6km shear up near 50kts for Sidney. Mid level capping inversion is wiped out after 18Z Friday...as upper level low moves through the area. Strong winds still being advertised on the GFS for Friday night into Saturday. Closed low pressure system tracks across Montana Friday night into Saturday. GFS 700mb winds up to 55kts over the south Laramie Range. Don't see too many high wind events this time of year...but we could certainly see one during this timeframe. Winds begin to ease after 15Z Saturday. Associated cold front with the northern low passage moves into the CWA Saturday afternoon and through the CWA into Colorado Saturday evening. Wet pattern continues for Sunday into next week as we see disturbances moving through the flow on a daily basis. && .AVIATION...(For the 18Z TAFS through late Thursday morning) Issued at 1140 AM MDT Wed Jun 21 2023 Active weather expected over the next 24 hours with an increasing risk for severe thunderstorms are the region, mainly impacting the western Nebraska terminals and KCYS late this afternoon through late this evening. Once this activity dissipates or pushes east into central Nebraska tonight, low clouds and fog are expected to redevelop between 08z and 12z Thursday morning. HAZARDS/WEATHER TRENDS: Generally quiet between 18z and 20z before thunderstorms form along or near the Laramie Range and Interstate 25 corridor (impacting KLAR and KCYS). After 20z, storms are expected to develop and push northeast initially towards the southeast Wyoming plains and then into western Nebraska between 23z through 03z. IFR to LIFR conditions are expected in these thunderstorms along with strong winds, hail, and very heavy rainfall. After 08z tonight, another round of low clouds and fog expected for all terminals other than KRWL. && .FIRE WEATHER... Issued at 320 AM MDT Wed Jun 21 2023 Widespread showers and thunderstorms expected today along and east of the Laramie Range. Wetting rainfall will be likely, especially across the NE Panhandle through tonight. Showers and thunderstorms likely again Thursday and Friday, but drier air will work its way into south-central WY Friday and through the weekend. Additionally, gusty winds will lead to elevated fire weather conditions across much of Carbon County through at least Sunday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...MAC SHORT TERM...MB LONG TERM...GCC AVIATION...TJT FIRE WEATHER...MB
Hazardous weather outlook, Jun 21, 1:19 PM MDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 119 PM MDT Wed Jun 21 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 221930- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 119 PM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT A Tornado Watch is in effect this afternoon until 800 PM late this evening. Thunderstorms will develop and slowly move eastward across the area. Thunderstorms may contain very large hail greater than 2 inches in diameter, gusty winds, very heavy rainfall, and a few tornadoes. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Daily chances for afternoon and evening showers and thunderstorms will continue through Friday. Severe thunderstorms will be possible. .Spotter information statement... Please contact NWS Cheyenne with any storm reports. WYZ104-109>114-221930- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 119 PM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated to widely scattered thunderstorms are expected this afternoon. A few thunderstorms may become strong and contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 21, 3:42 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
342 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail 15 S Pine Bluffs 41.03N 104.06W
06/21/2023 E0.75 inch Laramie WY Fire Dept/Rescue
Estimated wind gust to 60 mph. Damage to
vehicles caused by wind driven hail.
&&
RubinSpecial weather statement, Jun 21, 3:46 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
346 PM MDT Wed Jun 21 2023
WYZ103-106-212230-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
346 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of east central Albany
and west central Platte Counties through 430 PM MDT...
At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Wheatland Reservoir 3, or 28 miles west of Wheatland,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Albany
and west central Platte Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Wyoming.
&&
LAT...LON 4177 10556 4193 10565 4215 10530 4192 10512
TIME...MOT...LOC 2145Z 238DEG 17KT 4192 10549
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TrudelSpecial weather statement, Jun 21, 3:57 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
357 PM MDT Wed Jun 21 2023
NEZ019-020-096-212230-
Scotts Bluff NE-South Sioux NE-Banner NE-
357 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of central Scotts
Bluff, north central Banner and south central Sioux Counties through
430 PM MDT...
At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Scotts Bluff National Monument, or 7 miles southwest of Scottsbluff,
moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scottsbluff, Gering, Mitchell, Terrytown, Hubbard Hill, Stegall,
Scottsbluff Airport, Scotts Bluff National Monument and Lake Alice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4188 10350 4163 10381 4175 10405 4215 10376
TIME...MOT...LOC 2157Z 136DEG 10KT 4178 10375
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HammerLocal storm report, Jun 21, 3:59 PM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
359 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Hail 6 S Bushnell 41.17N 103.90W
06/21/2023 E0.75 inch Kimball NE Emergency Mngr
&&
RubinLocal storm report, Jun 21, 4:00 PM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
400 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Hail 1 NW Lorenzo 41.05N 103.07W
06/21/2023 M2.50 inch Cheyenne NE Public
Public reports 2.25 inch hail in Lorenzo, NE
per picture from social media. Damage to
vehicles from hail also reported.
&&
SFSpecial weather statement, Jun 21, 4:22 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
422 PM MDT Wed Jun 21 2023
NEZ096-212245-
South Sioux NE-
422 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of southwestern Sioux
County through 445 PM MDT...
At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Morrill, or 18 miles east of Torrington, moving
north at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Agate Bed National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4209 10366 4203 10386 4215 10405 4238 10405
4242 10378
TIME...MOT...LOC 2221Z 169DEG 18KT 4212 10382
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HammerThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:39 PM MDT | Special Weather Statement | CYS | Converse | 96 min |
| Jun 20, 7:55 PM MDT | Special Weather Statement | CYS | 65 min | |
| Jun 20, 8:04 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 41 min |
| Jun 20, 10:06 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 39 min |
| Jun 20, 11:13 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 47 min |
| Jun 20, 11:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 38 min |
| Jun 21, 2:02 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 43 min |
| Jun 21, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 21, 2:23 PM MDT | Special Weather Statement | CYS | 37 min | |
| Jun 21, 2:40 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 35 min |
| Jun 21, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 45 min |
| Jun 21, 2:54 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jun 21, 2:59 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| Jun 21, 3:29 PM MDT | Tornado Warning | CYS | Albany | 15 min |
| Jun 21, 3:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jun 21, 3:46 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 21, 4:14 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 46 min |
| Jun 21, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 51 min |
| Jun 21, 5:00 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 21, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 50 min |
| Jun 21, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 43 min |
| Jun 21, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 28 min |
| Jun 21, 5:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 19 min |
| Jun 21, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 39 min |
| Jun 21, 5:41 PM MDT | Special Weather Statement | CYS | Niobrara | 34 min |
| Jun 21, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 20 min |
| Jun 20, 6:30 PM MDT | Special Weather Statement | CYS | Sioux | 45 min |
| Jun 20, 6:37 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 38 min |
| Jun 20, 7:05 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 16 min |
| Jun 20, 7:15 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 45 min |
| Jun 20, 7:51 PM MDT | Special Weather Statement | CYS | Dawes | 54 min |
| Jun 21, 1:29 AM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| Jun 21, 12:49 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 41 min |
| Jun 21, 1:08 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 52 min |
| Jun 21, 1:11 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 49 min |
| Jun 21, 1:24 PM MDT | Tornado Warning | CYS | Cheyenne | 36 min |
| Jun 21, 2:00 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 30 min |
| Jun 21, 2:22 PM MDT | Special Weather Statement | CYS | Morrill | 23 min |
| Jun 21, 2:27 PM MDT | Special Weather Statement | CYS | Kimball | 33 min |
| Jun 21, 2:48 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 42 min |
| Jun 21, 3:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 51 min |
| Jun 21, 3:19 PM MDT | Special Weather Statement | CYS | Banner | 41 min |
| Jun 21, 3:57 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 33 min |
| Jun 21, 4:22 PM MDT | Special Weather Statement | CYS | Sioux | 23 min |
Nearby
Flash Flood Warnings in Wyoming, 2023Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.